# SDR AALA202112097690

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 427 hours, 128 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL INDICATES L-2 SLIDE PRESS INDICATION INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
